Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

PCOS, insulin resistance, on metformin hcl and Phentermine, loose painful bowel movement, feels nausea. Concerned

I was diagnosed with PCOS and an Insulin Resistance so I have been put on 2000mg Metformin HCL and the 37.5 Phentermine . I just started the metformin 2can days ago and have been taking a smaller dose to work up to the 2000mg. Well I have been having frequent extremely painful very loose bowel movements. Also after I take the metformin I just have a very overall nauseas feeling. Is there anything i can do? It has gotten to the point where I don t want to leave my house if I don t have to out of fear of it striking whiles im out at the store
Asked On : Mon, 7 May 2012
Answers:  1 Views:  314
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi. this is the side effect of Metformin and you are rightly taking it in smaller doses. First start from a lesser dose and then increase gradually. also, take the drug in between meals . if you are so nauseous take an antiemetic long acting in the morning before everything. Discuss with your dr. regarding dose. thanks.
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor